# SDR DL76L081296

- Difficulty date: October 4, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 73,470 hours, 10,996 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Intermittent
- Location: Tail Skid
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

TAIL SKID LIGHT INTERMITTANT AT DEPARTURE.  PERFORMED CHECK OF TAIL SKID AS PER MEL 32-71-02B OPS OK AT TAIL SKID  YELLOW PLACARD INSTALLED  PER MEL.
